MathSciNet Relay Station
MathSciNet bibliographic data
MR2240651 (2007e:14077) 14M15 (22E10 22E15)
Matsuki, Toshihiko Equivalence of domains arising from duality of orbits on flag manifolds. II. Proc. Amer. Math. Soc. 134 (2006), no. 12, 3423–3428 (electronic).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement